MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 33 DPSB DISP PLC CUFF & SLEEVE; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. 33 DPSB DISP PLC CUFF & SLEEVE; TOURNIQUET, PNEUMATIC
Catalog Number 60707015600
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that on an unknown time, on an unknown date, the device had a debris inside the sealed sterile package.It is unknown if there was no patient injury, or delay.Due diligence is in progress and there is no additional information available.
 
Event or Problem Description
It was reported that during the assembly of trays, the device had a debris inside the sealed sterile package.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is completed and there is no additional information available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b3, b4, b5, g3, g6, h1, h2, h6, h10 and h11.Once the investigation has been completed, a follow up report will be submitted with the investigation results and any action taken by the manufacturer.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: a1, b4, b5, d4, g1, g3, g6, h1, h2, h3, h4, h6 and h11.The products were not returned for evaluation.Visual examination of the provided pictures found there were 3 particles within the device packages.The size of the particles could not be determined.Additionally, it could not be confirmed if the particles were foreign or within the sterile barrier.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available regarding the event.

Brand Name
33 DPSB DISP PLC CUFF & SLEEVE
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22177160
Report Number0001526350-2025-00737
Device Sequence Number7957764
Product Code KCY
UDI-Device Identifier00889024377202
UDI-Public(01)00889024377202(17)270821(10)78710348
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60707015600
Device Lot Number78710348
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/11/2025
11/13/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/17/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown